Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jun 23, 2013, 3:52 PM EDT for Ontario County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 23, 2013, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Ontario County, NY
The radar
The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 273 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830
WGUS51 KBUF 231952
FFWBUF
NYC069-232245-
/O.NEW.KBUF.FF.W.0002.130623T1952Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
352 PM EDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN ONTARIO COUNTY IN WESTERN NEW YORK...
* UNTIL 645 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ANOTHER
LINE OF THUNDERSTORMS HAS DEVELOPED UPSTREAM OF AREAS WHICH HAVE
ALREADY RECEIVED HEAVY RAINFALL. EXPECT LOCALIZED RAINFALL TOTALS
IN EXCESS OF TWO INCHES. AREAS OF STEEP TERRAIN IN THE BRISTOL
MOUNTAIN REGION WILL BE PARTICULARLY VULNERABLE TO FLASH FLOODING
IN AREAS OF HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4268 7758 4286 7756 4288 7755 4288 7706
4276 7707 4276 7731 4272 7734 4267 7735
4266 7736
$$
APFFEL2 follow-up statements
048
WGUS71 KBUF 232102
FFSBUF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
502 PM EDT SUN JUN 23 2013
NYC069-232245-
/O.CON.KBUF.FF.W.0002.000000T0000Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONTARIO NY-
502 PM EDT SUN JUN 23 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR WEST
CENTRAL ONTARIO COUNTY...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
SHOWERS AND THUNDERSTORMS HAVE ENDED ACROSS THE WARNED AREA.
HOWEVER...AROUND TWO INCHES OF RAIN HAS FALLEN NEAR BRISTOL
MOUNTAIN. NO ADDITIONAL RAINFALL IS EXPECTED. HOWEVER...SOME CREEKS
AND STREAMS WILL CONTINUE TO RISE EVEN AFTER THE HEAVIEST RAIN HAS
ENDED. BE ALERT FOR RAPIDLY RISING WATERS...AND WASHED OUT ROADWAYS
IN AREAS OF STEEP TERRAIN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HONEOYE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4268 7758 4283 7756 4284 7746 4281 7728
4276 7728 4276 7731 4272 7734 4267 7735
4266 7736
$$
APFFEL571
WGUS71 KBUF 232200
FFSBUF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
600 PM EDT SUN JUN 23 2013
NYC069-232210-
/O.CAN.KBUF.FF.W.0002.000000T0000Z-130623T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONTARIO NY-
600 PM EDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
ONTARIO COUNTY...
THE FLOODING HAS RECEDED...THUS THE FLOOD WARNING HAS BEEN
CANCELLED. THERE MAY STILL BE PONDING OF WATER IN AREAS OF POOR
DRAINAGE.
LAT...LON 4268 7758 4283 7756 4284 7746 4281 7728
4276 7728 4276 7731 4272 7734 4267 7735
4266 7736
$$
APFFELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:06 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 23, 2:06 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 206 PM EDT SUN JUN 23 2013 .SYNOPSIS... HIGH PRESSURE ANCHORED WELL OFF THE SOUTHEAST COAST WILL GUARANTEE VERY WARM AND HUMID CONDITIONS FOR THE NEXT SEVERAL DAYS. WHILE THE MAJORITY OF THE TIME WILL BE RAIN-FREE...DISTURBANCES CROSSING SOUTHERN ONTARIO WILL OCCASIONALLY TRIGGER SOME SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TONIGHT/... A BROAD ANTICYCLONIC CIRCULATION AROUND THE BERMUDA HIGH OVER THE WESTERN ATLANTIC WILL CONTINUE TO PUMP VERY WARM AND MOIST AIR ACROSS MUCH OF THE EASTERN UNITED STATES...INCLUDING WESTERN AND NORTH-CENTRAL NEW YORK. TEMPERATURES WILL CLIMB INTO THE MID TO UPPER 80S ACROSS THE FORECAST AREA THIS AFTERNOON...THOUGH AREAS IMMEDIATELY ADJACENT TO THE LAKE SHORES SHOULD RUN COOLER...IN THE 70S. AS PREVIOUSLY MENTIONED...THIS WARM AND HUMID AIRMASS COMBINED WITH THE TRIGGER OF LAKE BREEZE BOUNDARIES HAS RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS INLAND AWAY FROM THE LAKES. EXPECT THESE SCATTERED SHOWERS AND THUNDERSTORMS TO PERSIST THROUGH THE AFTERNOON HOURS. SO FAR RADAR TRENDS CONFIRM THAT THE LACK OF STRONG SHEAR OR A STRONG WIND FIELD ALOFT MEANS THAT SHOWERS AND STORMS ARE MAINLY PULSING UP AND DOWN WITH A MINIMAL SEVERE THREAT. THAT SAID...WITH MLCAPES ON THE ORDER OF 1500 J/KG AND A DECENT MID-LEVEL DRY LAYER...WILL NEED TO KEEP A CLOSE EYE ON DEVELOPING STORMS FOR POTENTIAL OF MARGINALLY LARGE HAIL...1 INCH OR LESS...IN ANY STRONGER CELLS THAT PULSE UP. ANY AFTERNOON CONVECTION SHOULD QUICKLY DIMINISH AFTER SUNSET WITH THE REST OF THE FORECAST AREA EXPERIENCING A VERY WARM AND SULTRY NIGHT WITH DEWPOINTS IN THE UPPER 60S RESULTING IN LOWS THAT WILL SIMILARLY ONLY DROP INTO THE UPPER 60S...WITH AREAS OF THE NIAGARA FRONTIER AND ROCHESTER METRO NOT DROPPING BELOW 70. UNLIKE LAST NIGHT...THERE SHOULD NOT BE ANY NOTABLE SYNOPTIC FEATURES TO TRIGGER CONVECTION...SO EXPECT A QUIET NIGHT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... DURING THE COURSE OF MONDAY...A MODEST UPPER LEVEL SHORTWAVE OVER THE UPPER OHIO VALLEY AT 12Z WILL PUSH SLOWLY EASTWARD WITH TIME...REACHING EAST-CENTRAL PENNSYLVANIA BY EVENING. THIS FEATURE MAY WELL BRING SOME SCATTERED SHOWERS AND THUNDERSTORMS TO FAR SOUTHWESTERN NEW YORK TO START THE DAY AS IT INTERACTS WITH OUR VERY WARM AND HUMID AIRMASS...WITH THIS ACTIVITY THEN PICKING UP FURTHER AS THE DAY PROGRESSES AND INSTABILITY INCREASES AGAIN WITH RENEWED DIURNAL HEATING. GIVEN BOTH THE SLIGHTLY MORE SOUTHWARD TRACK OF THE SHORTWAVE SEEN IN THE 00Z GUIDANCE AND THE LIKELIHOOD OF LAKE BREEZE BOUNDARIES ONCE AGAIN DEVELOPING TO THE LEE OF THE LAKES...IT APPEARS THAT THE BEST CHANCES FOR CONVECTION WILL AGAIN LIE FROM THE SOUTHERN TIER NORTHEASTWARD ACROSS THE FINGER LAKES TO INTERIOR PORTIONS OF THE NORTH COUNTRY...WHERE INSTABILITY LEVELS WILL ALSO BE MAXIMIZED. WILL THUS CONTINUE WITH HIGH CHANCE POPS FOR THESE AREAS...WHILE LOCATIONS DOWNWIND OF THE LAKES MAY ULTIMATELY STAY SHADOWED AND MAINLY DRY. WITH SBCAPES AGAIN EXPECTED TO CLIMB TO THE 1000-2000 J/KG RANGE AND WINDS ALOFT REMAINING RELATIVELY WEAK...THE POTENTIAL WILL EXIST FOR SLOW MOVING STORMS CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...ALONG WITH SOME ISOLATED HAIL. MONDAY EVENING...ANY DIURNALLY-DRIVEN CONVECTION SHOULD DIE DOWN FAIRLY QUICKLY IN THE EVENING WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE AFOREMENTIONED SHORTWAVE. THIS WILL ALLOW FOR A BRIEF LULL IN CONVECTIVE POTENTIAL...BEFORE THE NEXT UPSTREAM SHORTWAVE APPROACHES LATER IN THE NIGHT AND BRINGS THE POSSIBILITY OF A FEW MORE SHOWERS AND STORMS TO AREAS WEST OF THE GENESEE VALLEY. ON TUESDAY...THIS SECOND SHORTWAVE WILL SLIDE EAST ACROSS OUR AREA...WHILE ACTING AS THE FOCUS FOR ANOTHER ROUND OF SCATTERED CONVECTION AS IT INTERACTS WITH INCREASING DIURNAL INSTABILITY. HAVE THUS RETAINED CHANCE POPS AREAWIDE...WITH EVEN AREAS DOWNWIND OF THE LAKES POTENTIALLY SEEING A FEW SHOWERS AND STORMS GIVEN BOTH THE TIMING OF THIS SHORTWAVE AND ITS SOMEWHAT MORE NORTHERLY TRACK COMPARED TO ITS PREDECESSOR. MUCH LIKE ON MONDAY...SBCAPES OF 1000-2000 J/KG AND A RELATIVELY WEAK FLOW ALOFT WILL AGAIN LEAD TO THE POSSIBILITY OF MORE LOCALLY HEAVY RAINFALL...AS WELL AS SOME ISOLATED HAIL. TUESDAY NIGHT...ANY LINGERING CONVECTION WILL AGAIN FADE AFTER SUNSET WITH THE LOSS OF HEATING AND THE DEPARTURE OF THE RESPONSIBLE SHORTWAVE...LEADING TO A RETURN TO MAINLY DRY WEATHER. THIS TIME HOWEVER...THE MAINLY DRY CONDITIONS SHOULD PERSIST THROUGH THE NIGHT AS A SURGE OF DRIER AIR ALOFT PUSHES INTO THE AREA IN THE WAKE OF THE SHORTWAVE...WHILE THE NEXT DISTURBANCE REMAINS CONFINED FURTHER UPSTREAM ACROSS THE UPPER LAKES. ON WEDNESDAY...THIS NEXT IMPULSE WILL SLOWLY PUSH EAST TOWARD OUR REGION...THOUGH IT WILL ALSO TEND TO GET SHEARED APART AND WEAKEN AS IT APPROACHES. AS A RESULT...OUR CONVECTIVE POTENTIAL ON WEDNESDAY APPEARS TO BE SOMEWHAT LOWER COMPARED TO THE PRECEDING FEW DAYS... AND ALSO MAINLY CONFINED TO AREAS WEST OF THE GENESEE VALLEY AS A FAIR AMOUNT OF DRIER AIR ALOFT WILL LIKELY REMAIN IN PLACE FURTHER TO THE EAST. FINALLY FOR WEDNESDAY NIGHT...A MUCH MORE ROBUST SHORTWAVE TROUGH WILL HEAD OUR WAY FROM THE UPPER LAKES...WITH CHANCES FOR SHOWERS AND STORMS GENERALLY INCREASING AGAIN FROM WEST TO EAST WITH TIME AS A RESULT. WILL THUS BRING CHANCE POPS BACK ACROSS THE ENTIRE AREA WEDNESDAY NIGHT...WITH A MESOSCALE CONVECTIVE SYSTEM OF SOME SORT NOT ENTIRELY OUT OF THE QUESTION JUDGING FROM THE LATEST MEDIUM RANGE GUIDANCE. OTHERWISE...THIS PERIOD WILL REMAIN VERY WARM AND HUMID THROUGHOUT AS SFC DEWPOINTS WILL HOLD STEADY IN THE MID TO UPPER 60S...AND 850 MB TEMPS WILL GENERALLY RANGE BETWEEN +16C AND +18C. SUCH WARMTH ALOFT WILL TRANSLATE INTO FAIRLY WIDESPREAD HIGHS IN THE MID TO UPPER 80S EACH DAY...WITH AREAS IMMEDIATELY NORTHEAST OF THE LAKES A LITTLE COOLER DUE TO A PERSISTENT SOUTHWESTERLY LOW LEVEL FLOW...AND A FEW OF OUR NORMAL WARM SPOTS IN THE GENESEE VALLEY/FINGER LAKES POSSIBLY REACHING 90 DEGREES ON AT LEAST ONE OCCASION. MEANWHILE... NIGHTTIME LOWS WILL RANGE FROM THE MID 60S ACROSS INTERIOR PORTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY TO AROUND 70 ACROSS THE LAKE PLAINS...WHICH WILL MAKE FOR DOWNRIGHT SULTRY CONDITIONS GIVEN THE AFOREMENTIONED DEWPOINTS. && .LONG TERM /THURSDAY THROUGH SATURDAY/... DURING THE LONG TERM PERIOD...REMNANT FLAT RIDGING OVER OUR REGION WILL BE REPLACED BY LARGE-SCALE TROUGHING AS PLENTIFUL SHORTWAVE ENERGY OVER THE CANADIAN PRAIRIES DROPS SOUTHEASTWARD AND CARVES OUT A FAIRLY PRONOUNCED UPPER LEVEL TROUGH OVER CENTRAL ONTARIO AND THE CENTRAL LAKES. AS THIS FEATURE DEVELOPS/DROPS SOUTHEASTWARD AND INTERACTS WITH THE STILL-WARM AND HUMID AIR OVER OUR REGION...IT WILL LEAD TO INCREASINGLY UNSETTLED WEATHER...PARTICULARLY DURING THURSDAY AND FRIDAY WHEN THE BEST COMBINATION OF INSTABILITY... MOISTURE...AND LARGE-SCALE FORCING WILL BE REALIZED. OVER TIME... THIS EVOLUTION IN THE PATTERN WILL ALSO LEAD TO A BIT OF A DECREASE IN TEMPERATURE AND HUMIDITY LEVELS AS SOMEWHAT COOLER/DRIER AIR WORKS INTO OUR REGION...THOUGH READINGS WILL LIKELY ONLY FALL BACK TO NORMAL EARLY SUMMER LEVELS BY NEXT WEEKEND...INSTEAD OF THE BELOW NORMAL LEVELS THAT HAVE BEEN THE NORM FOR MUCH OF THE PAST MONTH. LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...ELONGATED LOW PRESSURE WILL BECOME ESTABLISHED FROM CENTRAL ONTARIO TO NEW YORK STATE THURSDAY THROUGH FRIDAY AS THE DEVELOPING UPPER LEVEL TROUGH DIGS ACROSS ONTARIO PROVINCE AND INTO THE CENTRAL GREAT LAKES...WITH AN ASSOCIATED SURFACE TROUGH ALSO BECOMING ESTABLISHED FROM CENTRAL ONTARIO INTO WESTERN AND CENTRAL NEW YORK. ALL OF THIS WILL LEAD TO INCREASING CONVECTIVE POTENTIAL OVER TIME...WITH THE AFOREMENTIONED SURFACE TROUGH SERVING AS THE PRIMARY LOW-LEVEL FORCING MECHANISM. WITH THE ABOVE IN MIND...HAVE CONTINUED WITH BROADBRUSH HIGH CHANCE POPS FOR BOTH THURSDAY AND FRIDAY. FRIDAY NIGHT AND SATURDAY...THE CORE OF THE DIGGING UPPER LEVEL TROUGH WILL WORK ITS WAY INTO THE LOWER GREAT LAKES. COUPLED WITH STILL-WARM AND HUMID AIR AT THE LOWER LEVELS...THE RESULTANT FALLING HEIGHTS/COOLING TEMPS ALOFT AND INCREASING LARGE-SCALE LIFT WILL RESULT IN A CONTINUED SHOWER AND THUNDERSTORM CHANCES THROUGH THE END OF THE PERIOD...FOR WHICH CHANCE POPS WILL REMAIN IN PLAY. WITH RESPECT TO TEMPERATURES AND HUMIDITY LEVELS...850 MB TEMPS OF +16C TO +18C ON THURSDAY WILL GRADUALLY DROP SOME 2-4 DEGREES CELSIUS BETWEEN FRIDAY AND SATURDAY. THIS WILL RESULT IN HIGHS IN THE LOW-MID 80S THURSDAY SLIPPING BACK TO BETWEEN 75 AND 80 BY SATURDAY...WHILE SURFACE DEWPOINTS ALSO DROP FROM THE MID 60S TO WITHING A FEW DEGREES OF 60. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WIDESPREAD VFR CONDITIONS ACROSS THE FORECAST AREA SHOULD PREVAIL THROUGH THE FORECAST PERIOD THANKS TO AN UPPER LEVEL RIDGE THAT CONTINUES TO PERSIST OVER THE REGION. AN ABUNDANCE OF WARM AND MOIST AIR IN THE LOW LEVELS MAY RESULT IN THE DEVELOPMENT OF ISOLATED -SHRA/-TSRA WELL INLAND OF THE LAKES THIS AFTERNOON IN SPITE OF THE RIDGING...HOWEVER ANY CONVECTION THAT DOES OCCUR SHOULD NOT IMPACT THE FORECAST TERMINALS. OTHERWISE EXPECT GUSTY SOUTHWESTERLY LAKE BREEZES TO CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING THIS EVENING. THERE IS ALSO A POTENTIAL FOR FOG DEVELOPMENT ACROSS ANY AREAS THAT DO RECEIVE PRECIPITATION THIS AFTERNOON...HOWEVER THESE AREAS WILL BE VERY LIMITED IN COVERAGE. OUTLOOK... MONDAY THROUGH THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... HIGH PRESSURE WELL OFF THE SOUTHEAST COAST WILL KEEP A RELATIVELY WEAK SFC PRESSURE GRADIENT OVER THE LOWER GREAT LAKES DURING THE NEXT COUPLE OF DAYS. THIS WILL RESULT IN LIGHT SOUTH TO SOUTHWEST WINDS ON BOTH LAKES ERIE AND ONTARIO...WITH NEGLIGIBLE WAVES. BESIDES THE CURRENT CONVECTION ON LAKE ONTARIO...MORE STORMS WILL BE POSSIBLE FOR BOTH LAKES LATER TONIGHT AND MONDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...RSH NEAR TERM...WOOD SHORT TERM...JJR LONG TERM...JJR AVIATION...WOOD MARINE...RSH
Hazardous weather outlook, Jun 23, 5:03 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 503 AM EDT SUN JUN 23 2013 NYZ001>008-010>014-019>021-085-240915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 503 AM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-240915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 503 AM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:25 AM EDT | Special Weather Statement | BUF | Genesee | 65 min |
| Jun 23, 2:38 PM EDT | Areal Flood Advisory | BUF | Livingston, Ontario | 3 hr |
| Jun 23, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 39 min |
| Jun 23, 5:27 PM EDT | Areal Flood Advisory | BUF | Wayne | 3 hr |
| Jun 23, 5:33 PM EDT | Special Weather Statement | BUF | Allegany | 42 min |
| Jun 23, 5:57 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston | 48 min |
| Jun 23, 6:06 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.